# SDR USAAD00124

- Difficulty date: August 8, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N936VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48116
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 08163002707
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IND - THE FORWARD SECTION OF THE FLOOR TRACK EMERGENCY LIGHTS HAD MANY BROKEN AND CHAFED SECTIONS OF WIRE.  THE AIRCRAFT WAS FERRIED TO THE MAIN MAINTNENANCE BASE WHERE PARTS WERE AVAILABLE.  MAINTENANCE REPLACED THE FORWARD EMERGENCY LIGHT FLOOR TRACK SECTION.  (M)
